# SDR REXA2020012860063

- Difficulty date: January 16, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Part number: SH670324795
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON TUBE AT PASSENGER DOOR SURROUND STRUCTURE (FUS)                                                            
"TUBE WAS REPLACED FOR A NEW ONE PER CRJ-900 AMM 52-11-00-400-802-A01.LEVEL CORROSION: 1
